# SDR SIMA200517803

- Difficulty date: June 22, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Part time: 4,779 hours, 4,144 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  REMOVED EXISTING SERVICE DOOR SILL, AND INSTALLED NEW SILL IAW SRM.  (K)
